Journal of the Mathematical Society of Japan

On the coincidence of two Dirichlet series associated with cusp forms of Hecke's ``Neben''-type and Hilbert modular forms over a real quadratic field

Hidehisa NAGANUMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 25, Number 4 (1973), 547-555.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435455

Digital Object Identifier
doi:10.2969/jmsj/02540547

Mathematical Reviews number (MathSciNet)
MR0332661

Zentralblatt MATH identifier
0259.10023

Subjects
Primary: 10D05
Secondary: 10H10

Citation

NAGANUMA, Hidehisa. On the coincidence of two Dirichlet series associated with cusp forms of Hecke's ``Neben''-type and Hilbert modular forms over a real quadratic field. J. Math. Soc. Japan 25 (1973), no. 4, 547--555. doi:10.2969/jmsj/02540547. https://projecteuclid.org/euclid.jmsj/1240435455


Export citation